Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Yar

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

5 Neutral

About Yar

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I still lose so much hair. It's because I do not want to lose the 'minimum' gain that minoxidil has given to the top of my head.
  2. I've been on Minoxidil for close to 1.5 years and I did not notice any regrowth.
  3. And what about your hair loss? Could you please tell me what happened?
  4. 10 months post accutane and still shedding. Don't know what else I can do.
  5. Hi. My hair is falling out due to accutane too. 9 Months off the medication and still sheding. I Have lost about 60% of my hair. I'm terrified with this situation, can't stop thinking about that. Current treatment: Mimoxidil 5% (once a day) and Finasteride (I'm male, 20 years old). I also have benn taking some suplements (Vitamin E, Vitamin D, Zinc, Biotin), but they don't do nothing for me. I'll follow the thread. (My English is a work in progress. Please feel free t
×